You poor thing. No wonder you are so not motivated and tired. Do like the others advise. Go to the doc. Anema will make you feel exactly like you do. I will toss ya a prayer too. God is never on vacation!
I am sitting here reading all of these responses to your depression and lack of energy. I can relate to everything you say, not because I suffer from depression but at the age of 31 my husband was started on paxil and after 6 years he say a doctor who thought that he had ADD and put him on ritalin.
PLEASE all of you who are taking any antidepressants, look into all of the side effects, take the meds correctly and make sure that you follow up with your doctors.
My husband committed suicide 3 weeks ago leaving behind a 4 1/2 year old daughter and a 1 1/2 year old daughter.
Depression is a debilitatin illness and even when you are feeling well and everyone around you feels that you are feeling well things can change in the blink of an eye. All I can say is seek out help whenever you feel that you need to. Any time life is too much, don't feel that it is nothing, call someone. Believe me you have no idea how many people care about you, people that you would never think of!
Post Edited By Moderator (HW_Peace) : 5/30/2005 5:10:03 PM (GMT-6)